# SDR UALA2011021000695

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 56,071 hours, 20,836 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 7400006541
- Part serial: TL8338
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INBD THRUST REVERSER SLEEVE HAS WIRE MESH MISSING AND DELAMINATED.  NR 2 ENG INBD REV SLEEVE, R & R SLEEVE.
